Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: J Dyn Diff Equat

Search In Journal Title:

Abbravation: Journal of Dynamics and Differential Equations

Search In Journal Abbravation:

Publisher

Springer US

Search In Publisher:

DOI

10.1007/bf00449063

Search In DOI:

ISSN

1572-9222

Search In ISSN:
Search In Title Of Papers:

Existence and Asymptotic Behavior of Solutions to

Authors: Hassan Yassine
Publish Date: 2012/07/10
Volume: 24, Issue: 3, Pages: 645-661
PDF Link

Abstract

Our aim in this article is to study a nonautonomous semilinear wave equation with nonlinear damping and dynamical boundary condition First we prove the existence and uniqueness of global bounded solutions having relatively compact range in the natural energy space Then by deriving an appropriate Lyapunov energy we show that if the exponent in the ŁojasiewiczSimon inequality is large enough depending on the damping then weak solutions converge to equilibrium


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: